| Model Number |
CM-99129BN |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
11/09/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
According to the reporter, "a wound infection occurred in 2 different patients approx.4 weeks after the insertion of juggerknot anchors.Both patients have the same lot number.It is not clear which of the 4 anchors caused the problems.".
Additional Manufacturer Narrative
The device will not be returned.A review of the device history record was performed and all product met requirements prior to release.A review of sterilization records for the lot showed that all products met sterilization and pouch seal requirements prior to release.The report could not be substantiated and a cause for the event could not be established.This report and use of categorical definitions required by fda 3500a does not constitute an admission by riverpoint medical or its employees that riverpoint medical or its employees have caused or contributed to the event described in this report.Riverpoint medical has filed this information to comply with the medical device reporting regulation 21 cfr 803.If additional information is provided to riverpoint medical regarding this event, a supplementary 3500a form will be submitted as required by the fda.